# SDR DALA2023021301089

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2623614) DURING INSPECTION FOUND CORROSION RH SIDEPLATE-SUPPORT ON THE SURFACE (O.T) 0.040 " AND REMAINING THICKNESS STA 727D TO 727E IN 0.035". STA 727G TO 727H IN 0.035". THEREFORE AREA REWORKED IS OUT OF LIMITS. RH SIDEPLATE AT STA 727C + 10" TO STA 727H + 10" WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 5 REPAIR 5.
